If you use flakka regularly, NJ detox centers can save your life. The dangers of this drug are very real and can take a life just as easily as it can get a person addicted.
It is extremely easy to overdose on flakka due to the small difference in the quantity required to achieve a high versus what it takes to overdose. This why taking the drug is so perilous. A person using the drug will build up a tolerance that leaves less and less room between feeling high and overdosing.
What Happens During a Flakka Overdose?
If you overdose on flakka, it is common to experience extreme changes in temperature, such as hypothermia, hot flashes, and mild fever. Psychologically, you may have intense thoughts of suicide, hallucinate, and experience psychosis. It is also very common for a person that has overdosed on flakka to exhibit unpredictable behaviors and turn violent.
Oftentimes, overdose can cause extreme muscle cramping and problems with heart rhythm and breathing, with more serious cases of overdose involving cardiac arrest, stroke, and seizures. Severe overdoses from flakka can also lead to the need to remain on dialysis because of the damage done to their kidneys.
Can NJ Detox Centers Help with Flakka Overdose?
If you know someone has overdosed from flakka, your first action should be to call 911 immediately. For treatment of flakka abuse and addiction, the Discovery Institute can help. Contact our detox centers today to learn more about our programs and how we can assist with living a life free from flakka and other drugs.